# SDR ABXR2020081000045

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146T807412
- Condition: Corroded
- Location: Bs 1461
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 23R IS CORRODED AND CRACKED, BELOW FRAME 1461. REMOVED DAMAGED STRINGER SPLICE ANGLE AND INSTALLED NEW ANGLE FABRICATED ON CWO 123512-0001, IAW DOCUMENT 47417FAB01 AND SRM 51-40-02 PARA 4 AND 7.
